# SDR ASOA2016011714357

- Difficulty date: January 17, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 28,734 hours, 20,245 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Aft Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE AFT LAV CAME ON IN FLIGHT A MECHANIC ON BOARD RESET THE ALARM MSG WENT AWAY.  SYSTEM RESET DISCREPENCY, NO LONGER EXIST IAW MCC, NO FUTHER ACTION REQUIRED.
